Graded polynomial identities and Specht property of the Lie algebra sl2

Antonino Giambruno, Manuela Da Silva Souza

Risultato della ricerca: Article

5 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)6-22
Numero di pagine17
RivistaJournal of Algebra
Volume389
Stato di pubblicazionePublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Graded polynomial identities and Specht property of the Lie algebra sl2. / Giambruno, Antonino; Souza, Manuela Da Silva.

In: Journal of Algebra, Vol. 389, 2013, pag. 6-22.

Risultato della ricerca: Article

@article{3d239638e86c4319b1df85b7eae04ef3,
title = "Graded polynomial identities and Specht property of the Lie algebra sl2",
author = "Antonino Giambruno and Souza, {Manuela Da Silva}",
year = "2013",
language = "English",
volume = "389",
pages = "6--22",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Graded polynomial identities and Specht property of the Lie algebra sl2

AU - Giambruno, Antonino

AU - Souza, Manuela Da Silva

PY - 2013

Y1 - 2013

UR - http://hdl.handle.net/10447/98488

M3 - Article

VL - 389

SP - 6

EP - 22

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -